# SDR CA190807007

- Difficulty date: August 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA SER CASE: 48091  SER - AT FAILED   AUTOTHROTTLE DISCONNECTED WITH HSI CAUTION "INVALID SPD USE MAN . AUTOTHROTTLE WITH DISCONNECT BUTTON RESETED. NO FURTHER PROBLEM WITH THE AUTOTHROTTLE. WO OPENED, MCC INFORMED FOR INVESTIGATION. (TC# 20190807007)
